• Select Your Topic Then Scroll Down
    Alcohol Bupe Benzos
    Cocaine Heroin Opioids
    RCs Stimulants Misc
    Harm Reduction All Topics Gabapentinoids
    Tired of your habit? Struggling to cope?
    Want to regain control or get sober?
    Visit our Recovery Support Forums
  • Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Misc Modafinil giving me ERECTILE DYSFUNCTION -- anyone else experience this?

joeanonymous

Greenlighter
Joined
Jul 22, 2013
Messages
3
Hi gals and guys,

I took my first Modafinil (Modalert) from Friday to Sunday. I took 50mg on Fri and Sat, then 100mg spread across 3 hrs on Sunday, and it was all people crack it up to be.

However, on Sunday I noticed I hadn't thought of sex all weekend. No big deal, I was probably just focused on other things all weekend! So I turn on some porn to arouse myself, I quickly get into the porn a lot mentally, but my erection quality is far lower than usual and it doesn't feel as good to touch myself. The approx. 70% erection also subsided directly after I stopped touching myself even for a few seconds.

This morning I had no morning wood. I always have morning wood. I am also experiencing mild pelvic pain, right above my dick and mild pain in my left testicle.

I changed nothing about my routine other than adding modafinil. I also take L-Theanine+Caffeine, NAC, Fish Oil, an organic Multivitamin, and low-dose cannabis (0.09g/joint mixed with 0.21g tobacco). I eat right, am very fit, 29 years old, and have raging boners all day.

I searched online a bit and found some reports of modafinil decreasing sex drive and erection quality, but not many. It's apparently a side effect that happens in 1 in 1000 people according to NetDoctor.

I found some more information about how stimulants decrease erection quality, but supposedly Modafinil isn't a real stimulant like amphetamines?

What's going on? What I can do about this?

Also, does anyone know anything about drug interactions between Modafinil and Tadalafil or Vardenafil?

Thanks
 

tweex

Bluelighter
Joined
Jul 10, 2013
Messages
656
Location
On the tweek again. Drinkin' county prune!
I don't think there should be any interaction with Modafinil and Tadalafil or Vardenafil.

Sounds like you just got unlucky, for whatever reason! I've never noticed any side effects from it.

And it is a stimulant, sort of. Gets back to the whole debate of what is a stimulant and what isn't...
 

Moredopamine

Bluelighter
Joined
Jun 13, 2009
Messages
490
Location
\
Modafinil has only mild vasoconstriction properties so I doubt it's that.. it'll probably resolve on its own.
 
Top